# SDR 2002F00629

- Difficulty date: April 27, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N141WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46661
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 1 & Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 558 - MSLP-KMIA - DURING CLIMB-OUT, LOST HYDRAULIC SYSTEMS ONE AND TWO.  RETURNED TO MSLP AND A NORMAL LANDING WITHOUT INCIDENT WAS MADE.  NR 1 TIRE MISSING A LARGE SECTION OF TREAD, NR 5 TIRE DAMAGED BY GROUND DEBRIS.  BOTH NR 1 AND 5 WHEELS WERE INTACT.  LEFT WING INBOARD FLAP WELL AREA HAS NUMEROUS HYDRAULIC LINES DAMAGED.  FLAP/AILERON CABLES DAMAGED.  DAMAGE TO THE INBOARD LEFT FLAP AND FLAP FAIRING.  DAMAGE TO NUMEROUS WIRE BUNDLES, BRACKETS AND LINKS.  PRELIMINARY INVESTIGATION DETERMINED THAT A SECTION OF THRUST REVERSER TURNING VANE WAS FOUND ON THE RUNWAY IMMEDIATELY AFTER THIS INCIDENT OCCURRED.  AIRCRAFT UNDER REPAIR AT MSLP.  (M)
